# SDR ABXA202506065119

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,920 hours, 21,372 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 92C0085
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ALL THREE A/C  TEMP CONTROLLERS  INDICATED INOP, A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C . AFTER TROUBLE SHOOTING FOUND APU CONTROL UNIT BAD, REPLACED APU CONTROL UNIT IAW AMM 49-61-05. OPS CHECK GOOD, A/C REMAINS NO ETOPS . A/C IS RETURNED TO SERVICE .
